MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) PROMOTE CRT-D; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) PROMOTE CRT-D; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number 3107-36
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/03/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Premature battery depletion was confirmed in the laboratory.The battery voltage was found to be lower than normal due to excess current drawn in the hybrid.High current was traced to vcc3 node in the hybrid.2938836-2018-12406 is a follow-up for mfr number 2938836-2015-04414 for device evaluation.
 
Event or Problem Description
It was reported that the device reached eri prematurely.The device was explanted and replaced.

Brand Name
PROMOTE CRT-D
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE)
645 almanor avenue
sunnyvale CA 94085
MDR Report Key8097740
Report Number2938836-2018-12406
Device Sequence Number1850737
Product Code NIK
UDI-Device Identifier05414734502221
UDI-Public05414734502221
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2014
Device Model Number3107-36
Device Catalogue Number3107-36
Device Lot Number4064403
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/13/2015
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2015
Initial Report FDA Received Date11/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;